Title: LIMIT-CYCLE ANALYSIS OF NONLINEAR MULTIVARIABLE FEEDBACK-CONTROL SYSTEMS
Authors: TSAY, TS
HAN, KW
交大名義發表
電子工程學系及電子研究所
National Chiao Tung University
Department of Electronics Engineering and Institute of Electronics
Issue Date: 1988
URI: http://hdl.handle.net/11536/4559
ISSN: 0016-0032
Journal: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
Volume: 325
Issue: 6
Begin Page: 721
End Page: 730
Appears in Collections:Articles


Files in This Item:

  1. A1988R139500005.pdf